Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Uniqueness properties of sets with blocks


Author: L. A. Rubel
Journal: Proc. Amer. Math. Soc. 7 (1956), 1023-1026
MSC: Primary 30.0X
DOI: https://doi.org/10.1090/S0002-9939-1956-0081943-1
MathSciNet review: 0081943
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. P. Boas, Jr., Entire functions, New York, 1954.
  • [2] R. C. Buck, A class of entire functions, Duke Math. J. vol. 13, pp. 541-559. MR 0019118 (8:371d)
  • [3] L. A. Rubel, Necessary and sufficient conditions for Carlson's theorem on entire functions, Proc. Nat. Acad. Sci. U.S.A. vol. 41, pp. 601-603. MR 0072946 (17:356b)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.0X

Retrieve articles in all journals with MSC: 30.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1956-0081943-1
Article copyright: © Copyright 1956 American Mathematical Society

American Mathematical Society